# SDR QXEA200700909

- Difficulty date: June 11, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 13,728 hours, 10,378 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Unknown
- Condition: Unknown
- Location: Prop De Ice Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2311: AFTER PUSH BACK AND PRIOR TO TAXING, WHEN THE PROPS WERE TAKEN OUT OF FEATHER, THE PROP DEICE CAUTION LIGHT ILLUMINATED.  AFTER RETURNING TO THE GATE AND PUTTING THE PROPS TO FEATHER, THE LIGHT WENT OUT.  MAINTENANCE FOUND NO FAULTS NOTED IN CDS.  STARTED AIRCRAFT UNDER SAME CONDITIONS AS DESCRIBED ABOVE AND PROP DEICE CAUTION LIGHT DID NOT ILLUMINATE.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
